# SDR ASAA2015073012831

- Difficulty date: July 30, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 69,511 hours, 45,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988107
- Condition: Cracked
- Location: Bs 974-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUTOUT FWD LWR CORNER IS CRACKED.  ACFT GROUNDED.  REPAIRED SKIN ASSY IAW SRM 53-00-01-2R-32.  THIS IS A CAT B REPAIR WITH A INTERVAL OF 24,000 CYCLES AND A THRESHOLD OF 66000 CYCLES AT TIME OF REPAIR 45,218.
